1. A 55-year-old wom an recently diagnosed w ith bacterial pyelonephritis started a treatment with a

1. A 55-year-old wom an recently diagnosed w ith bacterial pyelonephritis started a treatment with a ß-lactam antibiotic that is resistant to m ost ß-lactam ases. Which of the following drugs was m ost likely adm inistered? A. Cephalexin B. Am picillin C. Piperacillin D. Ticarcillin E. Cefepim e F. Cefazolin 2. A 52-year-old m an presented to his physician w ith an extensive skin rash on his trunk and lim bs. The m an had been suffering from non-Hodgkin lym phom a for 2 years. A few days earlier, he was diagnosed w ith acute bacterial pharyngitis and started on an antibiotic. The physician said the rash was m ost likely an allergic reaction to the antibiotic. Which of the follow ing drugs m ost likely caused this reaction? A. Am ikacin B. Am oxicillin C. Doxycycline D. Vancomycin E. Sulfam ethoxazole

1. A 55-year-old wom an recently diagnosed w ith bacterial pyelonephritis started a treatment with a

  • May 22, 2021/

1. A 55-year-old wom an recently diagnosed w ith bacterial pyelonephritis started a treatment with a ß-lactam antibiotic that is resistant to m ost ß-lactam ases. Which of the following drugs was m ost likely adm inistered? A. Cephalexin B. Am picillin C. Piperacillin D. Ticarcillin E. Cefepim e F. Cefazolin 2. A 52-year-old m an presented to his physician w ith an extensive skin rash on his trunk and lim bs. The m an had been suffering from non-Hodgkin lym phom a for 2 years. A few days earlier, he was diagnosed w ith acute bacterial pharyngitis and started on an antibiotic. The physician said the rash was m ost likely an allergic reaction to the antibiotic. Which of the follow ing drugs m ost likely caused this reaction? A. Am ikacin B. Am oxicillin C. Doxycycline D. Vancomycin E. Sulfam ethoxazole